# SDR HNAA2012010200445

- Difficulty date: January 2, 2012
- Submitted: January 2, 2012
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 49,659 hours, 56,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT MODULE IS OFF AT ROW 9.  REINSTALLED EMERGENCY FLOOR LIGHT MODULE AT ROW 9 AND CLOSED ACCESS PANEL.
